Mukherjee, Kanchan and Bose, Arup (2003) Estimating the ARCH parameters by solving linear equations. Journal of Time Series Analysis, 24 (2). pp. 127-136. ISSN 0143-9782Full text not available from this repository.
This paper discusses the asymptotics of two-stage least squares estimator of the parameters of ARCH models. The estimator is easy to obtain since it involves solving two sets of linear equations. At the same time, the estimator has the same asymptotic efficiency as that of the widely used quasi-maximum likelihood estimator. Simulation results show that, even for small sample size, the performance of our estimator compared to the quasi-maximum likelihood estimator is better.
|Journal or Publication Title:||Journal of Time Series Analysis|
|Additional Information:||RAE_import_type : Journal article RAE_uoa_type : Statistics and Operational Research|
|Subjects:||Q Science > QA Mathematics|
|Departments:||Faculty of Science and Technology > Mathematics and Statistics|
|Deposited On:||31 Mar 2008 11:29|
|Last Modified:||20 Feb 2017 01:27|
Actions (login required)